# SDR HALA2009061600252

- Difficulty date: June 16, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 67,741 hours, 30,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 5541
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT CHECK, FOUND EMERGENCY LIGHT ON RT SIDE FROM SEATS 34-46 INOP.   REMOVED AND REPLACED BATTERY CHARGER.  OPS CHECK OK PER AMM 33-51-07.
